Coinvariants and the regular representation of a cyclic P-group

Date
2013
Authors
Sezer, M.
Advisor
Instructor
Source Title
Mathematische Zeitschrift
Print ISSN
0025-5874
Electronic ISSN
1432-1823
Publisher
Springer
Volume
273
Issue
1-2
Pages
539 - 546
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Abstract

We consider an indecomposable representation of a cyclic p-group Zpr over a field of characteristic p. We show that the top degree of the corresponding ring of coinvariants is less than. This bound also applies to the degrees of the generators for the invariant ring of the regular representation. © 2012 Springer-Verlag.

Course
Other identifiers
Book Title
Keywords
Coinvariants, Degree bounds, Modular cyclic groups
Citation
Published Version (Please cite this version)